Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Zerlegung reeller algebraischer Funktionen in Quadrate. Schiefkörper über reellem Funktionenkörper.

Ernst Witt

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1934, Issue 171, Pages 4–11, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1934.171.4, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Victoria Powers, Bruce Reznick, Claus Scheiderer, and Frank Sottile
Comptes Rendus Mathematique, 2004, Volume 339, Number 9, Page 617
[2]
Nguyêñ Quôć ThÄńg
Communications in Algebra, 1994, Volume 22, Number 6, Page 2205
[3]
Friedrich Ischebeck and Heinz-Werner Sch�lting
Inventiones Mathematicae, 1988, Volume 94, Number 2, Page 307
[4]
Pedro F. dos Santos and Paulo Lima-Filho
Mathematische Annalen, 2011, Volume 350, Number 4, Page 973
[5]
Manfred Knebusch
Mathematische Zeitschrift, 1976, Volume 150, Number 1, Page 49
[6]
Robert Silhol
Mathematische Zeitschrift, 1984, Volume 186, Number 4, Page 465
[7]
R. Parimala and R. Sridharan
K-Theory, 1992, Volume 6, Number 1, Page 29
[9]
Götz Wiesend
Manuscripta Mathematica, 1995, Volume 86, Number 1, Page 455

Comments (0)

Please log in or register to comment.